# SDR P5CA2018072600149

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 12,914 hours, 3,678 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rivet
- Part number: 2242301143
- Condition: Worn
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN RIVET, NR 1 ENG RT CORE COWL AFT UPPER SIDE WEAR STRIP. RMV DAMAGE PART IAW SRM 51-40-02 REV 71. INSTALL NEW PART IAW SRM 51-40-02 REV 71 AND CMM 71-13-24 REV 43. JOB COMPLETED AND COND CHK NML.
